# SDR AALA20031057

- Difficulty date: September 23, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N1430D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11415
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING WAS OBSERVED TO BE INOPERATIVE AT SEAT ROWS 4 THROUGH 13.  CORRECTED POLARITY ON WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
